# SDR ASOA20130103001

- Difficulty date: January 3, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 28,522 hours, 15,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX, THE LT EMERGENCY EXIT SHROUD LIGHT AND OVERWING EMERGENCY CEILING EXIT SIGN WAS FOUND INOPERATIVE.  MX INSPECTED AND REPLACED THE NR 4 EMERGENCY LIGHT INVERTER.  OPS CHECKED GOOD.
